# SDR FDEA200903311123

- Difficulty date: March 31, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTIRE SEAT TRACK HAS CORROSION, DAMAGE AND GOUGES FROM STA 1320 TO STA 1540, LBL 45.7.  REMOVED AND INSTALLED NEW SEAT TRACK IAW 146N5219 AND SRM 51-40-02 REV. 96 AND IDENTIFIED AS FX 146N5219-1 IAW GMM 7-0-1001.  REPAIR CLASSIFIED AS MAJOR REPAIR AS PER GMM 6-2-100.
